I don't think that's a good idea until you speak to a medical professional. Most diet aids cause people to be jittery and having high Blood pressure, this may not be such a good idea.
I can however offer this advise.. The FDA approved drug ALLI does not have that type of side effect and infact is a fantastic diet aid. When you get the starter kit you can sign up to the web site (a membership that's free with starter kit) where you can make a private profile with your goals etc and watch how you progress. There is also access to forums with other people trying to lose weight, and Other kinds of information you may be interested in that your membership allows access.
You may of Heard that ALLI has whats called treatment effects concerning your bowels. Well It can IF you eat foods real high in fat. The way ALLI is designed ,is it helps you make better food choices, all the while, still, allowing you to make wonderful, delicious, food choices... not depriving you from what you like, but rather minimizing your bad food intake.
I have used this drug and really like it. You can go to the website ALLI.com and read more about this drug which I think may be a great idea. I also think due to the fact that you have high blood pressure, you should still consult either your Dr or ask your pharmacist if it is Ok to use this product.
My husband who was using high blood pressure meds was able to use this medication / weight loss aid. Remember:.. There is No quick fix to losing weight... make the right food choices and eat desserts or snacks in moderation, along with an exercise program (even if its just walking a bit at first,)... or while watching TV, move your arms in circles and do some leg exercises is a great way to start.
When you go to the grocery store make a list of the good food choices you will buy, Don't go to the store hungry and stick To your plan of action. The ALLi forums, you will find to be a great place to visit, to chat about weight problems, and above all to make new friends who are struggling just like yourself! I wish you well and keep me posted with how you are doing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2009 • 1 answer
Posted 28 Dec 2011 • 4 answers
LoSeasonique - I'm 43, 60 lbs overweight, take medication for slightly high blood pressure, starting
Posted 7 May 2012 • 1 answer
Today was my first time taking Saxenda. I'm overweight. No high blood pressure, no diabetes. Doc is?
Posted 10 May 2016 • 0 answers
Posted 25 Jan 2017 • 0 answers